BROWSE

Related Scientist

Researcher

Changzheng Li
기하학 수리물리 연구단
more info

Equivariant Pieri rules for isotropic Grassmannians

Cited 2 time in webofscience Cited 0 time in scopus
170 Viewed 18 Downloaded
Title
Equivariant Pieri rules for isotropic Grassmannians
Author(s)
Changzheng Li; Vijay Ravikumar
Publication Date
2016-06
Journal
MATHEMATISCHE ANNALEN, v.365, no.1-2, pp.881 - 909
Publisher
SPRINGER
Abstract
We give a Pieri rule for the torus-equivariant cohomology of (submaximal) Grassmannians of Lie types B, C, and D. To the authors’ best knowledge, our rule is the first manifestly positive formula, beyond the equivariant Chevalley formula. We also give a simple proof of the equivariant Pieri rule for the ordinary (type A) Grassmannian. © Springer-Verlag Berlin Heidelberg 2015
URI
https://pr.ibs.re.kr/handle/8788114/4251
ISSN
0025-5831
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2016_CZL_Equivariant Pieri Rules For Isotropic Grassmannians.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse